# SDR AALA202306216924

- Difficulty date: June 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,119 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCED: CORROSION ON FORWARD CARGO DOOR SILL WEB LOCATED FROM BS 440 TO BS 492 AT S25R, LBL 32. REPLACED WEB PER AARD 51-00-10-05-1.
